Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 166, NWS Jackson, KY

July 4, 2006Clay County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 4, 2006, 4:42 PM EDT for Clay County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 4, 2006, 4:42 PM EDT (20:42 UTC)
Expired
Jul 4, 2006, 5:15 PM EDT
In force
33 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Clay County, KY

The radar

The Jackson,KY radar (KJKL), 60 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.7 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2006-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2006-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1631 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:47 AM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jul 4, 11:47 AM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1147 AM EDT TUE JUL 4 2006

.DISCUSSION...

SENT MORNING UPDATE TO REFRESH WORDING. NO SUBSTANTIVE CHANGES WERE
MADE TO THE FORECAST.
&&

.PREV DISCUSSION...

457 AM EDT TUE JUL 4 2006

07Z SFC ANALYSIS SHOWS HIGH PRESSURE HOLDING ON OVER THE SOUTHEAST
PORTION OF THE COUNTRY WHILE LOW PRESSURE RESIDES OVER SOUTHERN
ONTARIO. FROM THIS LOW...A COLD FRONT STRETCHES WEST-SOUTHWEST
THROUGH THE NORTHERN OHIO VALLEY TO SOUTHEAST KANSAS. ON RADAR...
SEVERAL STORM CLUSTERS ARE ROLLING EAST ALONG THIS BOUNDARY. FURTHER
TO THE SOUTH...THE AIRMASS REMAINS CHARGED WITH DEWPOINTS IN THE
MIDDLE AND UPPER 60S AND A FAVORABLE THERMAL STRUCTURE FOR STORMS.
THE 00Z SOUNDING AT LOZ FROM THE NAM12 EXHIBITED A DOWNBURST PROFILE
AND THAT MAY BE WHAT OCCURRED JUST WEST OF JKL SHORTLY AFTER
MIDNIGHT AS A ROGUE THUNDERSTORM SPIKED UP TO SVR LIMITS AND THEN
QUICKLY COLLAPSED. WE RECEIVED A WINDS GUST OF 38 MPH AT THE OFFICE
WHILE SOME WIND DAMAGE WAS REPORTED TO OUR WEST ALONG HIGHWAY 52.
HOPEFULLY...THIS IS NOT FORESHADOWING FOR MORE SEVERE STORMS LATER
TODAY AND ON WEDNESDAY.

THE MODELS ARE IN FAIRLY GOOD AGREEMENT ALOFT THROUGH 18Z WEDNESDAY.
THEY ALL TAKE A SHARPENING SHORTWAVE TROUGH THROUGH THE GREAT LAKES
MIDWEEK. THE NAM IS A BIT FASTER AND DEEPER WITH THIS FEATURE THAN
THE GFS. WHILE BOTH MODELS HAVE THEIR PROBLEMS...THE SLOWER SOLUTION
OF THE GFS IS FAVORED GIVEN THAT IT HAS MORE SUPPORT FROM THE GLOBAL
MODELS. THE NET RESULT FOR EASTERN KENTUCKY WILL BE A BIT SLOWER
TRANSITION TO COOLER WEATHER AND MORE OF A LINGERING SHOWER/TSTORM
THREAT THAN DEPICTED BY THE NAM12 FOR WEDNESDAY NIGHT AND THURSDAY.
EITHER WAY...THE TROUGH AXIS SHOULD BE THROUGH THE STATE BY THURSDAY
EVENING. HEIGHTS SHOULD RISE IN ITS WAKE...HOWEVER THE GFS IS SHOWING
A CLOSED LOW SPLITTING OFF FROM THIS TROUGH AND SETTLING OVER THE
CENTRAL APPALACHIANS TO START THE WEEKEND. HAVE NOT BIT ON THIS
CLIMATOLOGICALLY ANOMALOUS SOLUTION YET...BUT WILL WAIT AND SEE HOW
THE MODELS RESOLVE IT IN LATER RUNS. EVEN IF IT OCCURS...IT WOULD
LIKELY JUST PROLONG OUR FORECASTED COOLER...LESS HUMID AND DRY
END TO THE WEEK.

SENSIBLE WEATHER WILL FEATURE A FEW STRAY STORMS POSSIBLE THIS
MORNING WELL OUT AHEAD OF THE SOUTHBOUND COLD FRONT. THE ACTIVITY
SHOULD BECOME MORE PRONOUNCED DURING THE AFTERNOON AS THE HEAT OF THE
DAY HELPS TRIGGER STORMS WITH ONLY MINOR ASSISTANCE FROM THE UPPER
LEVELS. HIGH WET BULB ZERO LEVELS SHOULD LIMIT THE SVR THREAT TO
DAMAGING WINDS WITH A GOOD BIT OF SPEED SHEAR TO WORK WITH. WILL
HIGHLIGHT THIS...AND THE HIGH PWS SUPPORTED HEAVY RAIN THREAT...IN
THE HWO. EXPECT THE STORMS TO BECOME MORE NUMEROUS DURING THE EVENING
AND THROUGH THE OVERNIGHT AS THE FRONT PRESSES SOUTH. LOCATIONS SOUTH
OF THE BOUNDARY ON WEDNESDAY WILL ALSO BE UNDER THE GUN FOR SEVERE
WEATHER WITH THE ADDED INPUT OF A 100 KT 300MB JET PASSING BY JUST
TO THE NORTH. HAVE TIMED THE FRONT AND ITS THUNDERSTORMS THROUGH THE
CWA AT A SLIGHTLY SLOWER PACE THAN THE NAM12...THOUGH DO EXPECT JUST
LINGERING SHOWERS ACROSS OUR SOUTHEAST COUNTIES ON THURSDAY.
DRY...COOLER AND MORE PLEASANT WEATHER WILL FOLLOW ON FRIDAY AND
THROUGH THE WEEKEND.

MOS TEMPERATURES APPEAR A TAD TOO COOL GIVEN OUR HIGHS THE PAST
COUPLE OF DAYS. BLENDED THESE NUMBERS WITH PERSISTENCE...ALLOWING FOR
MORE IN THE WAY OF CLOUDS AND HIGHER RH TO SHAVE A COUPLE OF DEGREES
FROM HIGHS THIS AFTERNOON WHEN COMPARED TO YESTERDAY. WITH THE RAIN
EXPECTED TONIGHT...THE DEWPOINT WILL HAVE A BIGGER ROLE IN
DETERMINING LOWS THAN ANYTHING ELSE...DID NOT STRAY FAR FROM 67
DEGREES AT MOST LOCATIONS. MUCH NICER TEMPS FOLLOW FOR WEDNESDAY AS
COOLER AIR STARTS TO FILTER IN FROM THE NORTH BEHIND THE FRONT...BUT
MAINLY DUE TO THE CLOUDS AND PCPN AROUND. FOR WEDNESDAY
NIGHT...BUILT A LARGER NORTH TO SOUTH TEMP GRADIENT INTO THE GRIDS
THAN REPRESENTED BY THE RAW MODEL DATA AND MOS OUTPUT. COOLER 850
TEMPS SHOULD BALANCE OUT TEMPS ON THURSDAY MAKING THEM SIMILAR TO
HIGHS FROM WEDNESDAY. AS FOR POPS...ENDED UP CLOSEST TO A BLEND OF
THE MAV AND MET NUMBERS THROUGH THE SHORT RANGE PORTION OF THE
FORECAST.

IN THE IFPS/GFE GRIDS...USED MY STANDARD PROCEDURE TO POPULATE THE
WINDS AND DEWPOINTS FROM THE NAM12 THROUGH 84 HOURS. THE WINDS CAME
IN VERY GOOD WITH ONLY MINOR ADJUSTMENTS MADE TO LOWER THE SPEEDS AT
NIGHT. ALSO MADE THE TYPICAL REFINEMENTS TO THE DEWPOINTS FOR THIS
AFTERNOON AND THE AFTERNOONS LATER IN THE WEEK...TO ACCOUNT FOR A MIX
DOWN OF DRIER AIR. THE REST OF THE GRIDS WERE IN EXCELLENT SHAPE WITH
SOME MINOR ADJUSTMENTS MADE TO THE TIMING AND EXTENT OF THE PCPN
SHIELD MOVING IN THIS AFTERNOON/TONIGHT AND ITS EXIT LATE WEDNESDAY/
THURSDAY,

825 PM EDT MON JUL 3 2006

CONVECTIVE ACTIVITY HAS WANED NOW AS THE SUN SETS. RUC CONTINUES TO
FIRE SOME STORMS TO OUR SOUTH OVERNIGHT WITH A WEAK IMPULSE OVER THE
SEQUATCHIE VALLEY BUT BELIEVE EAST KENTUCKY WILL REMAIN MOSTLY IN THE
DRY FOR THE REST OF THE NIGHT...WELL TO THE SOUTH OF THE ACTIVITY IN
ASSOCIATION WITH THE FRONTAL BOUNDARY OVER THE OHIO VALLEY. WHILE
CAN/T RULE OUT A SHOWER OR TWO FOR THE NEXT HOUR OR SO...COVERAGE
SHOULD REMAIN WELL LESS THAN 10% AND WILL UPDATE ZONES TO RID THEM
OF THE EVENING POPS AND HANDLE ANYTHING THAT DOES FIRE WITH A
NOWCAST.

REMAINDER OF FORECAST SUITE LOOKS IN EXCELLENT SHAPE AND WILL NEED NO
UPDATE. HAVE A GOOD NIGHT...

237 PM EDT MON JUL 3 2006

QUASI-STATIONARY SFC BOUNDARY HAS RETREATED TO THE NORTHERN PORTION
OF THE OHIO VALLEY. THE INCREASED SFC MOISTURE ACROSS THE AREA HAS
LED TO MORE ISOLATED CONVECTION ACROSS THE AREA. WILL CONTINUE TO
MONITOR COVERAGE AND MAY INCLUDE A 20 POP FOR ALL ZONES EARLY THIS
EVENING.

A SLOWER FRONTAL PROGRESSION STILL LOOKS IN THE OFFING AS GUIDANCE
HAS TRENDED BACK ON POPS FOR TOMORROW AS THE BOUNDARY SLOWLY SAGS
TOWARD THE AREA FROM THE NORTH. MAIN PRECIPITATION EVENT ADVERTISED
BY BOTH THE GFS AND NAM/WRF LOOKS TO BE TUESDAY NIGHT AND DURING THE
DAY WEDNESDAY...AS UPPER LEVEL FORCING INCREASES AND S/W/S TRAVERSE
ATOP THE FRONTAL BOUNDARY. HAVE INCREASED POPS TO HIGH LIKELY FOR THE
NORTHERN TWO THIRDS TUESDAY NIGHT...AND MAINTAINED PERSISTENCE FOR
WEDNESDAY AS THE FRONT SLIDES ON THROUGH BY THURSDAY MORNING. GFS HAD
BEEN RELATIVELY CONSISTENT WITH THE TIMING OF THE EXIT...HOWEVER 00Z
AND 12Z RUNS OVER THE PAST 24 HOURS HAVE BEEN WAFFLING...SO STUCK
CLOSE TO PERSISTENCE HERE AS WELL...ENDING ALL POPS BY THURSDAY
AFTERNOON.

A SEVERE AS WELL AS AN ISOLATED FLASH FLOODING THREAT WILL BE
POSSIBLE FROM TUESDAY ALONG AND NORTH OF I-64...AND TUESDAY NIGHT
INTO WEDNESDAY AFTERNOON FOR THE ENTIRE AREA. THE CURRENT HWO HAS ALL
OF THIS WELL HANDLED.

A MORE PLEASANT AIR MASS WILL REPLACE THE CURRENT ONE ON
THURSDAY...WITH DRY WEATHER AND MODERATING TEMPERATURES EXPECTED
THROUGH EARLY NEXT WEEK.
&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&

HAL
Hazardous weather outlook, Jul 4, 4:03 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
403 PM EDT TUE JUL 4 2006

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
403 PM EDT TUE JUL 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH TONIGHT.
SOME STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS.

ADDITIONALLY...THUNDERSTORMS THAT PASS REPEATEDLY OVER THE SAME
AREAS WILL HAVE THE POTENTIAL TO PRODUCE ISOLATED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY AND
WEDNESDAY NIGHT. SOME STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS.

ADDITIONALLY...THUNDERSTORMS THAT PASS REPEATEDLY OVER THE SAME
AREAS WILL HAVE THE POTENTIAL TO PRODUCE ISOLATED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AREA ENCOURAGED TO CALL IN REPORTS OF HAIL...WIND
DAMAGE...AS WELL AS EXCESSIVE RAINFALL AND FLOODING.

GEOGERIAN

In the hours before

Special weather statement, Jul 4, 3:03 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
303 PM EDT TUE JUL 4 2006

KYZ109-041945-
NORTHERN MAGOFFIN-
303 PM EDT TUE JUL 4 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 303 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OVA...MOVING
EAST AT 20 MPH.

THIS STORM WILL BE NEAR GULLETT AROUND 310 PM EDT...MAGGARD AROUND
315 PM EDT...SALYERSVILLE AROUND 320 PM EDT...BURNING FORK AROUND 325
PM EDT...MASHFORK AROUND 330 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE AND A HALF INCHES PER HOUR...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

GEOGERIAN
Special weather statement, Jul 4, 3:07 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
307 PM EDT TUE JUL 4 2006

KYZ079-041945-
CENTRAL PULASKI-
307 PM EDT TUE JUL 4 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 307 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SOMERSET...MOVING EAST AT 15 MPH.

THIS STORM WILL BE NEAR FERGUSON AROUND 315 PM EDT...RUTH AROUND 325
PM EDT...GRADE AROUND 335 PM EDT...BENT AROUND 340 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE AND A HALF INCHES PER HOUR...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

GEOGERIAN
Special weather statement, Jul 4, 3:09 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
309 PM EDT TUE JUL 4 2006

KYZ083-042000-
NORTHERN WAYNE-
309 PM EDT TUE JUL 4 2006

...A STRONG THUNDERSTORM TO AFFECT THE AREA...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
PARNELL...MOVING EAST AT 15 MPH.

THIS STORM WILL BE NEAR MONTICELLO AROUND 315 PM EDT...STEUBENVILLE
AROUND 325 PM EDT...MILL SPRINGS AROUND 330 PM EDT...BETSEY AROUND
340 PM EDT...FRAZER AROUND 345 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO ONE AND A HALF INCHES PER HOUR...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

GEOGERIAN
Local storm report, Jul 4, 4:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
416 PM EDT TUE JUL 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             2 NW BETTY              37.47N 82.87W
07/04/2006  E1.00 INCH       KNOTT              KY   TRAINED SPOTTER

            HAIL LASTED FOR 15 MINUTES.

&&

JCARICO
Special weather statement, Jul 4, 4:22 PM EDT, 20 minutes before
KYZ068-042100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
422 PM EDT TUE JUL 4 2006

KYZ068-042100-
ROCKCASTLE-
422 PM EDT TUE JUL 4 2006

...STRONG THUNDERSTORM TO AFFECT ROCKCASTLE COUNTY...

AT 422 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEE LICK...
MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR BROMO AROUND 430 PM EDT...MARETBURG AROUND
435 PM EDT...LAKE LINVILLE AROUND 440 PM EDT...MOUNT VERNON AROUND
445 PM EDT...MUELLERSVILLE AROUND 450 PM EDT...

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO
INCHES PER HOUR OR MORE...GUSTY WINDS UP TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

ABE
Special weather statement, Jul 4, 4:34 PM EDT, 8 minutes before
KYZ086-116-042115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
434 PM EDT TUE JUL 4 2006

KYZ086-116-042115-
CLAY-KNOX-
434 PM EDT TUE JUL 4 2006

...STRONG THUNDERSTORM TO AFFECT PARTS OF KNOX AND CLAY COUNTIES...

AT 434 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME
NORTHERN KNOX COUNTY...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR HOUSE AROUND 440 PM EDT...BLUEHOLE AROUND 445
PM EDT...BOHO AROUND 450 PM EDT...BERNICE AROUND 455 PM EDT...HECTOR
AROUND 500 PM EDT...

RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO
INCHES PER HOUR OR MORE...GUSTY WINDS UP TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:43 PM EDTSevere Thunderstorm WarningJKLFloyd32 min
Jul 4, 3:50 PM EDTSevere Thunderstorm WarningJKLBell25 min
Jul 4, 4:59 PM EDTSevere Thunderstorm WarningJKLBreathitt37 min
Jul 4, 5:11 PM EDTSevere Thunderstorm WarningJKLClay27 min
Jul 4, 5:27 PM EDTSevere Thunderstorm WarningJKLLeslie, Perry48 min
Jul 4, 5:29 PM EDTSevere Thunderstorm WarningJKLLee, Owsley31 min
Jul 4, 5:37 PM EDTSevere Thunderstorm WarningJKLBreathitt53 min
Jul 4, 6:19 PM EDTSevere Thunderstorm WarningJKLMenifee, Morgan41 min
Jul 4, 6:25 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott52 min
Jul 4, 6:29 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin34 min
Jul 4, 6:35 PM EDTSevere Thunderstorm WarningJKLElliott40 min
Jul 4, 6:51 PM EDTSevere Thunderstorm WarningJKLKnox, Whitley54 min
Jul 4, 6:59 PM EDTSevere Thunderstorm WarningJKLPike61 min
Jul 4, 7:08 PM EDTSevere Thunderstorm WarningJKLJohnson, Martin34 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningJKLLeslie26 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.